@article{MZM_1995_58_5_a7,
author = {N. G. Moshchevitin},
title = {Recurrence of the integral of a~smooth three-frequency conditionally periodic function},
journal = {Matemati\v{c}eskie zametki},
pages = {723--735},
year = {1995},
volume = {58},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1995_58_5_a7/}
}
N. G. Moshchevitin. Recurrence of the integral of a smooth three-frequency conditionally periodic function. Matematičeskie zametki, Tome 58 (1995) no. 5, pp. 723-735. http://geodesic.mathdoc.fr/item/MZM_1995_58_5_a7/
[1] Veil G., “O ravnomernom raspredelenii chisel po modulyu odin”, Izbrannye trudy, Nauka, M., 1984, 58–93
[2] Kozlov V. V., “Finalnye svoistva integralov ot kvaziperiodicheskikh funktsii”, Vestn. Mosk. un-ta. Ser. 1. Matem., mekh., 1978, no. 1, 106–115 | Zbl
[3] Kozlov V. V., Metody kachestvennogo analiza v dinamike tverdogo tela, Izd-vo MGU, M., 1980 | Zbl
[4] Moschevitin N. G., “Raspredelenie znachenii lineinykh funktsii i asimptoticheskoe povedenie traektorii nekotorykh dinamicheskikh sistem”, Matem. zametki, 58:3 (1995), 394–410 | MR | Zbl
[5] Moshchevitin N. G., “Recent results on quasiperiodic function integral asymptotic behaviour”, Dynamical Systems of Classical Mechanics, Collection of papers, Advances of Soviet Mathematics, AMS Publ., 1995
[6] Khinchin A. Ya., Tsepnye drobi, Nauka, M., 1978